MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM05012013P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Date of Event 05/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Image review: an image was provided for the evaluation.The image show the patient's legs with rash.The image provide confirms the event reported by the physician.
 
Event or Problem Description
The patient had two procedures first on (b)(6) 2017 for the right sfa, and second on (b)64) 2017 for the left sfa/popliteal.Both cases used csi orbital atherectomy followed by in.Pact admiral.Bilateral rash below the knees to the ankle occurred 3 days post second procedure.She had blisters over the anterior surface of her bilateral lower extremities with developing erythema and pain.The blisters popped and then had skin sloughing and dryness.She has continued pain which has worsened to the point that when she moves to walk or even lift her legs up it stretches the skin and has shooting pain.The patient denies chest pain, sob, abdominal pain, nausea, vomiting, diarrhoea or constipation.Patient presented to er with a red and swelled rle with severe pain.When the patient walks, she has ble leg pain, right>left.An ultrasound of her lower extremities was negative for deep venous thrombosis.The patient did receive a drug eluting stent with paclitaxel.Patient is in need of bilateral knee surgery, but not a candidate due to pad.Le duplex revealed severe disease of the right sfa, tpt and an occluded at.Patient has a mild disease at the prior left popliteal pta site and an occluded left pt.Patient has potential venous insufficiency with compression rx recommended.Leg pain is consistent with claudication.No symptoms attributable to valvular heart disease.Patient was placed on medication.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6629541
Report Number9612164-2017-00732
Device Sequence Number1123062
Product Code ONU
UDI-Device Identifier00643169383630
UDI-Public00643169383630
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2018
Device Catalogue NumberADM05012013P
Device Lot Number0008196371
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2017
Supplement Date Received by Manufacturer05/12/2017
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient Weight61